# SDR PCAA9900064

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Kinked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3715- UPON ARRIVAL INTO BOS THE CREW COULD NOT OPEN THE PASSENGER DOOR.  PASSENGERS WERE DEPLANED THROUGH THE RIGHT FORWARD EMERGENCY EXIT.  MAINTENANCE INSPECTED AND FOUND THE DOOR CABLE WAS KINKED AND BOUND AROUND THE LOWER PULLEY.  MAINTENANCE REMOVED AND REPLACED THE DOOR GAS STRUTS AND DOOR CABLES.  OPERATIONAL CHECKED PROVED SATISFACTORY.
